# SDR A6WA201644096

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 29,941 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Part number: 601R9715023
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE BOTH INTERNAL UPPER STIFFENERS WELDS ARE CRACKED AT AFT FLANGE FORWARD SIDE.  REPAIRED APU ENCLOSURE INTERNAL UPPER STIFFENERS IAW SUP: 16-168 AND EA CRJ249-00441 AND SUP: 16-206.
